# SDR 2012FA0000443

- Difficulty date: June 21, 2012
- Submitted: June 29, 2012
- Operation: General aviation
- Aircraft: N54417
- Make and model: Piper PA-32-300
- Aircraft serial: 327440052
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Wedge
- Part number: 10349219
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: 103493701R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH MAGNETO CHECK.  REMOVED RT MAGNETO AND FOUND COIL WEDGE LOOSE IN MAGNETO.  SEVERAL TEETH WERE BROKEN ON DISTRIBUTOR GEAR.  MAGNETO HAD ONLY 23 HRS SINCE OVERHAUL.
